American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Fangwei Chen, Wenxue Xu and Congli Yang. Rogers and Shephard inequality for the Orlicz difference body. Proc. Amer. Math. Soc. 143 (2015) 4029-4039.
Abstract, references, and article information   
View Article: PDF

[2] Jun Murakami. Volume formulas for a spherical tetrahedron. Proc. Amer. Math. Soc. 140 (2012) 3289-3295.
Abstract, references, and article information   
View Article: PDF

[3] Şahin Koçak and Andrei V. Ratiu. Inner tube formulas for polytopes. Proc. Amer. Math. Soc. 140 (2012) 999-1010. MR 2869084.
Abstract, references, and article information   
View Article: PDF

[4] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF

[5] Gabor Toth. Asymmetry of convex sets with isolated extreme points. Proc. Amer. Math. Soc. 137 (2009) 287-295. MR 2439452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Paouris. Concentration of mass and central limit properties of isotropic convex bodies. Proc. Amer. Math. Soc. 133 (2005) 565-575. MR 2093081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Herzog and Takayuki Hibi. Castelnuovo--Mumford regularity of simplicial semigroup rings with isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2641-2647. MR 1974318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carsten Schütt. On the affine surface area . Proc. Amer. Math. Soc. 118 (1993) 1213-1218. MR 1181173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia